I have hep C genotype 3 I started treatment 4 weeks ago taking Sovaldi and Ribavirin my body has been aching its in my joints muscles and feels like it in my bones and progressivly getting worse. I have tried, tried hot baths with epson salts, heat packs, stretching over the counter pain relievers, walking perscription muscle relaxants nothing is helping and I feel like my doctor tginks I'm crazy or it's all in my head pls help. I have 20 weeks left of treatment.
Is it normal to ache all over during treatment (week 4) of Sovaldi and Ribavirin?
- 30 Dec 2015 by Auzsha
- 8 June 2016
- hepatitis c, ribavirin, muscle, bones, bone, treatment, sovaldi
Added 30 Dec 2015:
I also can't sleep, have pain in my chest and under my ribs on my right side my right foot keeps cramping and I'm so itchy every where, my lower back aches with pretty severe pain as well as in my right shoulder and arm pit and under my shoulder to the muscles between my shoulder blades and ai get really nad headaches on right side of my head! Sorry if this is all over the palce basically I hirt every where just some places more than others and its starting to become difficult to live day to day life pls help
Auzsha; Seems like most of these side effects are common more so with the Ribavirin I want to point out a few things you say you have been taking some over the counter medications for this to be a cure for your Hepatitis C you must get the doctors okay for any medication you are going to take there are a lot of interactions and you want this to be a success. REMEMBER YOU MUST TAKE THESE 2 MEDICATIONS AT THE SAME TIME AND ABOUT THE SAME TIME EACH DAY DO NOT MISS ANY DOSES OR APPOINTMENTS FOR BLOOD WORK. sTART TO WRITE ALL THE places you hurt and get exact names of what you can take for the pain. you don't want this to fail. if these directions are not followed to the exact those are the people that the cure does not work.But you must work with your doctor take in the not of all the side effects your having and see what you can take for them.pain, and headache is very common and itching and can't sleep. these you are going to have to fight through But I can't express enough that you have to take both together and at the same time each day.And get all your blood test. But write down where the worst pain is so the doctor can rule out any problems See if you can take some Ibuprofen for the pain. On the good side, most of the ones you are listing says they do start to get better as the time goes.But don't take any kind of vitamins, health or natural products over the counter medications without checking with your doctor or Pharmacist first.again this should get easier but when you see the doctor the next time go over these side effects with the doctor.Again they do get better as the time goes by but you have to do everything exactly don't miss any doses and it should be taken at the same time each day.YOUR LIFE DEPENDS ON IT. SO don't take any medication from any other doctor but the doctor treating you for the hepatitis C.yOUR GOING to make it but you have to follow the directions to the T. no messing around tell them at the office you need to speak with the doctor or the NURSE in charge and go through all the problems you are having we all have different pain levels and yours may not be as high as others but the doctor well not know until you talk to him or her. 3 more months for the rest of your life is a short price to pay.but you have to do as I have put down.I know it also helps to drink extra water to flush this out of your system it helps a lot with the headaches, Find out what else you can do. best of luck
Auzsha; Please read what I have typed for you several times and understand how important it is to do as I say, And work on a relationship with your doctor.That you are doing everything you are supposed to.and again drink several glasses of water up to 6 well help with some of the pain and headaches. and make sure you call the office and see that you well have time to talk with the doctor the next time you are in for bloodwork.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2014 • 1 answer
Posted 12 Jul 2014 • 4 answers
Posted 17 Mar 2015 • 3 answers
Posted 22 May 2015 • 9 answers
Posted 18 Aug 2016 • 2 answers